Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 2, 2013, 7:16 AM EDT for Hunterdon County, Morris County, Sussex County, New Jersey. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2013, 7:16 AM EDT (11:16 UTC)
- Expired
- Sep 2, 2013, 8:45 AM EDT
- In force
- 89 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
786
WWUS81 KPHI 021116
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 AM EDT MON SEP 2 2013
NJZ001-007>009-PAZ062-021245-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
716 AM EDT MON SEP 2 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...SOUTH
CENTRAL NORTHAMPTON...SUSSEX...WARREN AND WESTERN MORRIS COUNTIES...
AT 714 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PELLETTOWN TO HAMPTON TO SPRINGTOWN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SUSSEX AROUND 730 AM...LAKE MOHAWK AROUND
745 AM...VERNON VALLEY AROUND 800 AM...HIGHLAND LAKE AROUND 815 AM...
SUCCASUNNA AROUND 830 AM AND GREEN POND AROUND 845 AM.
LAT...LON 4121 7437 4109 7449 4104 7449 4106 7445
4101 7438 4075 7458 4072 7472 4061 7471
4046 7500 4048 7506 4054 7507 4057 7510
4057 7519 4061 7520 4055 7531 4057 7536
4072 7507 4129 7470
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 2, 4:00 AM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Sep 2, 4:00 AM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT MON SEP 2 2013 .SYNOPSIS... A VERY WARM AND HUMID AIR MASS WILL CONTINUE OVER THE REGION TODAY ALONG WITH A TROUGH OF LOW PRESS WHICH WILL AID THE DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL APPROACH FROM THE WEST TONIGHT AND WILL MOVE ACROSS THE AREA TUESDAY MORNING, USHERING IN COOLER AND DRIER WEATHER FOR REST OF THE WEEK. A DRY COLD FRONT WILL CROSS THE AREA ON THURSDAY AND POSSIBLY ANOTHER ONE ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DEALING WITH THIS PATTERN HAS BEEN ANYTHING BUT FUN THE PAST FEW NIGHTS. WHEN IT SEEMS THAT THE CONVECTION HAS FINALLY PETERED OUT A WEAK IMPULSE MOVES THROUGH AND IGNITES AREAS OF SHOWERS. THE OPERATIONAL MODELS HAVE NOT BEEN ABLE TO HANDLE THESE EMBEDDED IMPULSES WELL AT ALL, MORE THAN LIKELY DUE TO THE GRID SCALING. THIS MAKES FORECASTING THE TIMING AND PLACEMENT OF THE ENERGY VERY HARD TO PINPOINT. ONE SUCH IMPULSE IS CURRENTLY SHEARING ACROSS THE MID-ATLANTIC EARLY THIS MORNING AS SEVERAL AREAS OF CONVECTION HAVE FIRED UP WITHIN THE SOUPY AIRMASS OUT AHEAD OF IT. THE OVERALL FLOW IS WEAK AT THE SURFACE AND ALOFT IT IS MORE SOUTHERLY SO THE STORM MOTION SHOULD BE PRIMARILY SOUTH TO NORTH. WITH NOT MUCH SHEAR IN PLACE ANY LARGER TOWERS SHOULD BE SHORT LIVED BEFORE COLLAPSING ON THEMSELVES PROVIDING SOME WEAK OUTFLOW BOUNDARY TO GENERATE OTHERS DOWNSTREAM. VERY HEAVY RAINFALL IS EXPECTED FROM THESE PASSING SHOWERS AND IT IS DEFINITELY POSSIBLE THAT POOR DRAINING AND LOW LYING AREA FLOODING COULD OCCUR. ONCE THIS IMPULSE MOVES THROUGH ANOTHER ONE IS RIGHT ON ITS HEELS. TRIED NOT TO BE TOO CUTE WITH THE POPS TODAY GIVEN WE ARE STUCK IN THIS VERY MOIST AIRMASS AND ARE ALWAYS PRIMED FOR CONVECTION...DECIDED NOT TO GO HIGHER THAN 60 PERCENT. THE ONE THING THAT WILL BE DIFFERENT TODAY THAN THE PAST TWO IS THE BETTER DEFINED CYCLONIC FLOW ALOFT...IN DAYS PAST WE HAVE BEEN MORE ZONAL-ISH. WITH THE UPPER-LEVEL FLOW TURNING MORE CYCLONIC WE WILL UNFORTUNATELY SEE ANOTHER SPIKE IN PWATS WITH THE MID-LEVEL TROUGHING BECOMING SLIGHTLY NEGATIVELY TILTED SO EXPECTING AROUND 2 INCHES THROUGHOUT THE COLUMN THIS AFTERNOON. ONE ISSUE THAT MAY ARISE TODAY, POSSIBLY LIMITING THE CONVECTIVE POTENTIAL THIS AFTERNOON IS HOW MUCH ACTIVITY OCCURS THROUGH THE MORNING HOURS PLUS HOW LONG DOES THE STRATUS STICK AROUND. THERE WILL BE SOME OVER TURNING EARLY THIS MORNING AS THE FIRST ROUND OF SHOWERS MOVE THROUGH BUT WE ARE STILL EXPECTING A PRE-FRONTAL SURFACE TROUGH TO DEVELOP AND PUSH THROUGH DURING THE AFTERNOON HOURS. THIS IS TIED TO THE AFOREMENTIONED AFTERNOON IMPULSE. MODEST INSTABILITY IN PLACE COMBINED WITH THE SOUTHERLY FLOW ALOFT MAKES FOR RIPE CONDITIONS FOR TRAINING STORMS TO DEVELOP THIS AFTERNOON. NO HEADLINES IN PLACE IN REGARDS TO FLOODING POTENTIAL BUT ISOLATED ISSUES OF FLASH FLOODING ARE POSSIBLE JUST ABOUT ANYWHERE TODAY. ANY OF THE STORMS MAY ALSO PRODUCE A FEW WET MICROBURSTS GIVEN HOW SATURATED THE COLUMN IS EXPECTED TO BE. TODAYS MAX TEMPERATURE GREATLY DEPENDS ON HOW FAST WE SCATTER OUT THE STRATUS. THE NAM/MET APPEARS TO KEEP US SHROUDED IN THE LOWER STUFF FOR A MAJORITY OF THE MORNING ONLY BREAKING OUT TOWARDS THE MID-AFTERNOON WHEREAS THE GFS SAYS, WHAT STRATUS. SEEING AS THOUGH WE ALREADY HAVE STRATUS IN A LOT OF PLACES ACROSS OUR EASTERN ZONES AND THE SYNOPTIC FLOW SHOULD REMAIN LIGHT TODAY OPTED TOWARDS THE COOLER MET NUMBERS. THIS WOULD KEEP US VERY HUMID BUT NOT NEARLY AS WARM AS THE PAST COUPLE OF DAYS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... THE PRE-FRONTAL TROUGH SHOULD BE TO OUR EAST BY TONIGHT AND THE ENSUING COLD FRONT SHOULD BE ACROSS CENTRAL/EASTERN PENNSYLVANIA TONIGHT. THE SURFACE CONVERGENCE ASSOCIATED WITH THE FRONT SHOULD BE WANING DURING THE OVERNIGHT HOURS, HOWEVER WE STILL HAVE AMPLE LOW-LEVEL MOISTURE IN PLACE TO TAP INTO SO WE CONTINUE TO KEEP CHANCE POPS IN THE FORECAST. WE FINALLY SHOULD START TO SEE SOME RELIEF FROM THE HUMIDITY BY VERY LATE TONIGHT AS THE WINDS TURN WESTERLY AND BEGIN TO BRING IN SOME DRIER AIR. OVERNIGHT TEMPERATURES WERE A BLEND OF THE MET/MAV SINCE THEY WERE BASICALLY IDENTICAL. && .LONG TERM /TUESDAY THROUGH SUNDAY/... THE LONG TERM FORECAST IS PRETTY MUCH DRY EXCEPT FOR A CHANCE OF SHOWERS TUESDAY AND POSSIBLY AGAIN ON SUNDAY. A SHRTWV TROF OVER THE NORTHEAST AND MID-ATLANTIC ON TUESDAY MOVES OFFSHORE TUESDAY NIGHT BUT A LARGER SCALE TROF REMAINS IN PLACE OVER ERN CANADA FOR THE REST OF THE WEEK WHICH LEAVES OUR AREA IN RELATIVELY DRY NW FLOW ALOFT. THE TRICKIEST PART OF THIS FORECAST IS AT THE BEGINNING ON TUESDAY. A COLD FRONT ASSOCD WITH THE SHRTWV TROF IS EXPECTED TO PUSH EWD THROUGH PA DURG MONDAY NIGHT AND BE OVER NJ/DE BY EARLY TUESDAY MORNING. THE NAM, ECMWF AND SREF ARE INDICATING SOME PRECIP OVER ERN NJ AND DELMARVA ON TUESDAY MORNING AT LEAST...WHILE THE GFS WANTS TO CLEAR PRECIP OUT MORE QUICKLY. AS A RESULT WE TRIMMED THE POPS BACK FOR TUESDAY ESPECIALLY N/W OF PHL BUT KEPT CHC POPS S AND E. MAX TEMPS BEHIND THE COOL FRONT WILL BE A LITTLE LOWER TUES VS MON BUT BIGGEST DIFFERENCE WILL BE THE LOWER DEWPTS MAKING FOR A MORE PLEASANT AFTN...ESPECIALLY N/W OF PHL. FOR THE REMAINDER OF THE EXTENDED PERIOD...PLEASANT WX SHOULD CONTINUE WITH TEMPS NEAR OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR. ANOTHER COOL FRONT ASSOCD WITH A DIGGING SHRTWV TROF IS FCST TO CROSS THE AREA ON THURSDAY RESULTING IN NO PRECIP BUT SLIGHTLY COOLER MAX TEMPS AGAIN ON FRIDAY. YET ANOTHER FRONT IS FCST ON SUNDAY AND...GIVEN THE UNCERTAINTY AT DAY 7...IT WAS DECIDED TO ADD SLIGHT CHC POPS TO THE FCST AT THAT TIME. && .AVIATION /07Z MONDAY THROUGH FRIDAY/... THIS MORNING - THIS EVENING...MVFR/IFR CONDITIONS SHOULD PREVAIL FOR A MAJORITY OF THE MORNING AT A MAJORITY OF OUR TERMINALS. VERY LIGHT EASTERLY FLOW HAS ALLOWED THE MARINE LAYER TO ADVECT FURTHER INLAND THAN PREVIOUSLY THOUGHT AND WE ARE ALREADY EXPERIENCING IFR CIGS ACROSS CENTRAL AND SOUTHERN NEW JERSEY. IT IS ONLY A MATTER OF TIME FOR THIS TO PUSH TOWARDS THE PHL METRO TERMINALS. FURTHER WEST ACROSS THE LEHIGH VALLEY EXPECT ENOUGH RADIATIONAL COOLING THIS MORNING TO ALLOW FOR AT LEAST IFR CIGS TO DEVELOP WITH THE POSSIBILITY OF EVEN LOWER VSBYS. WE SHOULD START TO SEE SOME IMPROVEMENT BY THE LATE MORNING AND LIFT CIGS UP TO MVFR LEVELS BUT GIVEN THE LIGHT SURFACE FLOW WE MAY NOT ENTIRELY SCATTER THEM OUT. PUSHED BACK THE TIMING A BIT IN TERMS OF SCATTERING OUT THE LOWER CIGS BUT THIS COULD BE TOO OPTIMISTIC. SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE LATE THIS MORNING THROUGH THE EVENING HOURS. DID NOT PLACE ANY THUNDER IN THE TAFS CURRENTLY AS THE TIMING AND PLACEMENT ARE STILL A BIT SUSPECT. TONIGHT...COULD STILL SOME LINGERING SHOWERS PUSHING THROUGH OUR EASTERN TERMINALS TONIGHT THOUGH THE TREND WILL BE FOR DIMINISHING THEM. COLD FRONT PROBABLY DOES NOT MOVE THROUGH UNTIL LATER ON TUESDAY MORNING SO WE SHOULD STILL HAVE THE MOIST AIRMASS IN PLACE THAT WOULD ALLOW FOR THE RETURN OF SUB-VFR CONDITIONS. OUTLOOK... TUESDAY...GENERALLY VFR CONDS BUT POSSIBLY LOWER IN SCT SHRA AND FOG ESPECIALLY IN THE MORNING. WEDNESDAY THROUGH FRIDAY...VFR CONDITIONS WITH MAINLY NW WINDS... STRONGER DURING THE DAY && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND TONIGHT AS WE CONTINUE WITH THE SOUTHERLY WINDS. SEAS WILL CONTINUE TO RUN AROUND 3 FEET TODAY AND TONIGHT WITH WINDS LESS THAN 15 KNOTS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN TODAY AND TONIGHT ACROSS OUR WATERS. OUTLOOK... NO SCA CONDS ARE EXPECTED FOR THE REMAINDER OF THIS WEEK. WINDS WILL BE GENERALLY NORTHWEST AND SOMEWHAT STRONGER BEHIND COLD FRONTS ON TUESDAY NIGHT AND AGAIN ON THURSDAY NIGHT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...AMC AVIATION...AMC/HEAVENER MARINE...AMC/HEAVENER
Hazardous weather outlook, Sep 2, 4:17 AM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EDT MON SEP 2 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-030830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 417 AM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ACROSS THE AREA WILL LIKELY PRODUCE SOME VERY HEAVY DOWNPOURS. IF MULTIPLE STORMS CROSS THE SAME AREA THEN SIGNIFICANT FLOODING COULD OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-030830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 417 AM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HAZARDOUS WINDS AND SEAS AS WELL AS DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 2, 4:56 AM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 AM EDT MON SEP 2 2013
PAZ054-055-061-062-020945-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
456 AM EDT MON SEP 2 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEHIGH...SOUTHERN
CARBON...SOUTHERN MONROE AND WEST CENTRAL NORTHAMPTON COUNTIES...
AT 451 AM EDT...A STRONG THUNDERSTORM WAS NEAR JORDAN VALLEY...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BOWMANSTOWN AROUND 510 AM...BELTZVILLE STATE
PARK AROUND 520 AM...TRACHSVILLE AROUND 530 AM...GILBERT AROUND 540
AM AND BRODHEADSVILLE AROUND 550 AM.
LAT...LON 4106 7546 4084 7524 4067 7575 4073 7579
4074 7577 4077 7582 4082 7586
FORECASTER: HEAVENERSpecial weather statement, Sep 2, 7:16 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 AM EDT MON SEP 2 2013
NJZ001-007>009-PAZ062-021245-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
716 AM EDT MON SEP 2 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...SOUTH
CENTRAL NORTHAMPTON...SUSSEX...WARREN AND WESTERN MORRIS COUNTIES...
AT 714 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PELLETTOWN TO HAMPTON TO SPRINGTOWN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SUSSEX AROUND 730 AM...LAKE MOHAWK AROUND
745 AM...VERNON VALLEY AROUND 800 AM...HIGHLAND LAKE AROUND 815 AM...
SUCCASUNNA AROUND 830 AM AND GREEN POND AROUND 845 AM.
LAT...LON 4121 7437 4109 7449 4104 7449 4106 7445
4101 7438 4075 7458 4072 7472 4061 7471
4046 7500 4048 7506 4054 7507 4057 7510
4057 7519 4061 7520 4055 7531 4057 7536
4072 7507 4129 7470
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:02 PM EDT | Special Weather Statement | PHI | Warren | 58 min |
| Sep 2, 7:09 AM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Sep 2, 7:35 AM EDT | Areal Flood Advisory | PHI | Hunterdon | 6 hr |
| Sep 2, 7:58 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 62 min |
| Sep 2, 8:17 AM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Sep 2, 8:58 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 3 hr |
| Sep 2, 9:37 AM EDT | Areal Flood Advisory | PHI | Camden | 113 min |
| Sep 2, 9:52 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Sep 2, 10:03 AM EDT | Areal Flood Advisory | PHI | Camden, Cumberland, Gloucester, Salem | 4 hr |
| Sep 2, 10:16 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 74 min |
| Sep 2, 10:35 AM EDT | Flash Flood Warning | PHI | Burlington, Camden | 5 hr |
| Sep 2, 10:50 AM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 3 hr |
| Sep 2, 11:31 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Sep 2, 12:28 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Sep 2, 12:44 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer | 4 hr |
| Sep 2, 12:47 PM EDT | Special Weather Statement | PHI | Hunterdon | 58 min |
| Sep 2, 2:03 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 3 hr |
| Sep 2, 2:42 PM EDT | Special Weather Statement | PHI | Atlantic | 48 min |
| Sep 2, 3:35 PM EDT | Areal Flood Warning | PHI | Camden | 9 hr |
| Sep 2, 3:44 PM EDT | Areal Flood Warning | PHI | Gloucester | 14 hr |
| Sep 2, 4:56 AM EDT | Special Weather Statement | PHI | Carbon | 49 min |
| Sep 2, 5:34 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 56 min |
| Sep 2, 10:29 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 76 min |
| Sep 2, 11:27 AM EDT | Areal Flood Advisory | PHI | Delaware, Montgomery, Philadelphia | 3 hr |
| Sep 2, 12:37 PM EDT | Flash Flood Warning | PHI | Delaware | 3 hr |
| Sep 2, 3:06 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 114 min |
| Sep 2, 3:14 PM EDT | Special Weather Statement | PHI | Northampton | 61 min |
| Sep 2, 4:02 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 43 min |
| Sep 2, 4:44 PM EDT | Special Weather Statement | PHI | Lehigh | 46 min |
| Sep 2, 4:52 PM EDT | Special Weather Statement | PHI | Bucks | 38 min |
| Sep 2, 5:05 PM EDT | Areal Flood Advisory | PHI | Lehigh | 115 min |
| Sep 2, 5:39 PM EDT | Flash Flood Warning | PHI | Lehigh | 2 hr |
| Sep 2, 5:46 PM EDT | Special Weather Statement | PHI | Lehigh | 44 min |
| Sep 2, 6:57 PM EDT | Special Weather Statement | PHI | Montgomery | 48 min |
| Sep 2, 7:59 PM EDT | Special Weather Statement | PHI | Chester | 46 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.